Nonlinear Oscillations

An international mathematical journal

Article No. 376

Y. V. Teplinsky and N. A. Marchuk: On Frechet differentiability of invariant torus for nonlinear countable system of difference equations defined on an infinite-dimensional torus and containing deviations of the discrete argument. Published in vol. 6 (2003), No. 2, pp. 260-278.

Available in

Entire volume 6

© Institute of Mathematics of the NAS of Ukraine. Last updated 5 March 2021 at 17:57. Contact address: nosc@imath.kiev.ua